# SDR UPS01237038

- Difficulty date: October 1, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,651 hours, 51,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Bs680 Str15l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE INVESTIGATING WING SCANNING LIGHT SUSPECT CRACK STRINGER 15L F OUND CRACKED AT BS 680.     DAMAGE BLENDED OUT IAW SRM 53-10-3
